# SDR DALA1249231200

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 67,684 hours, 9,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 287 BETWEEN RBL 18 AND RBL 21 UPPER TEE CORRODED. REPAIRED IAW SRM 53-00-51, FIG 201, REPAIR 1.
